# SDR FDEA202510152007

- Difficulty date: October 15, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53981259211
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSP - RH SIDE FUSELAGE FRAME FR73A 1EA RIVET HOLE CRACKED AT STGR24 - STGR25 COMPLIED WITH EA:6-5310-T0385324 P1,TITLE: FUSELAGE - MAINFRAME - EO 6-5310-E0327267 (SB   A300-53-6175) INSPECTION - CRACK FOUND ON LH & RH DOOR FRAME FR73A - SPLICE REPAIR   PER R53970186 DWG.REPAIRED RH DOOR FRAME FR73A RIVET HOLE AT STGR24 - STGR25.THIS IS   CATEGORY B REPAIR.MAJOR REPAIR IAW FEDEX GMM6-2-100.
